# SDR FDEA202108292143

- Difficulty date: August 29, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE COMPARTMENT BEADED DOUBLER FOUND CRACKED   AT STATION 654 AS MARKED. RIGHT HAND WING FIXED LEADING EDGE DOBLER AT STATION XOS 654 REPAIR CARRIED OUT   AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
